# SDR SWIA202052723

- Difficulty date: August 11, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR OUTER TRAILING EDGE CHAFED, MARKED.  C-CHECK RO 9/21/2020.  REPAIRED CHAFED DAMAGE ON RT MLG DOOR OUTER TRAILING EDGE, MATEIAL LOSS .015", PER REO WHICH ALLOW UP TO .040" MAX TRIM OUT.
